Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Justdry

Post accutane effect - what is it ??

Recommended Posts

Hello, 

i had cystic acne and 6-7 years ago i took accutane. Had 2 great years post accutane, clear skin that wasnt too dry and wasnt oily. However after those 2 years my skin become more and more dry, eventually resulting in the below pic. 

moisturizing gets rid of the scales, however, it leaves it red and raw and makes me feel even more self conscious. Its like it gets rid of the top layer of skin. I dont know how to treat it anymore. 

anyone got any idea of why its doing it ? Is it simply the lack of oil produced by my skin ? Collagen ? 

Thank you

20161203_115721-1.jpg

Share this post


Link to post
Share on other sites

hey

yeah it doesnt make sense for the scaliness to just spring forth two years post accutane. This is a peculiar case. if it is simply dead skin cells from very dry skin then i recommend moisturizing more often, before the scaliness gets a chance to develop. make sure it is non-comedogenic. Hope that helps, see a derm if all else fails.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×